# SDR SWIA202157805

- Difficulty date: February 7, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052145S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SKIN IS CRACKED AT THE L/H TRU DOOR AFT LATCH CUT OUT AT THE LOWER AFT RADIUS.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED SERVICABLE LH TRU DOOR LANDING IAW CRJ 200 SRM'S 51-42-06 & 51-42-13 COMPLETED SKYCARD 51-900-1003-SKY (CL600-2B19) AND ATTACHED FORM 337. NO WEIGHT AND BALANCE CHANGE
